Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 24, NWS Fort Worth, TX

April 24, 2007Denton County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 24, 2007, 2:10 PM CDT for Denton County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 2:10 PM CDT (19:10 UTC)
Expired
Apr 24, 2007, 3:00 PM CDT
In force
50 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 2:13 PM CDTTSTM WND DMG6 E Denton, TXDAMAGE TO RESTAURANT
Apr 24, 2:13 PM CDTTSTM WND GST 706 E Denton, TXREPORTED BY AMATEUR RADIO SPOTTERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:49 AM CDTTornado WatchSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 241910
TORFWD
TXC121-242000-
/O.NEW.KFWD.TO.W.0024.070424T1910Z-070424T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 300 PM CDT

* AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR OAK POINT...OR ABOUT NEAR LAKE DALLAS...
  MOVING NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  KRUGERVILLE BY 215 PM CDT...
  AUBREY BY 220 PM CDT...
  PILOT POINT BY 235 PM CDT...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

LAT...LON 3321 9707 3315 9697 3320 9684 3342 9683
      3342 9698

$$

92
3 follow-up statements
000 
WWUS54 KFWD 241917
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CDT TUE APR 24 2007

TXC121-242000-
/O.CON.KFWD.TO.W.0024.000000T0000Z-070424T2000Z/
DENTON TX-
216 PM CDT TUE APR 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN DENTON COUNTY...

AT 216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR LINCOLN PARK...OR
ABOUT 7 MILES NORTH OF LAKE LEWISVILLE...MOVING NORTHEAST AT 30 MPH.

70 MPH WIND GUSTS HAVE BEEN REPORTED 6 MILES EAST OF DENTON AT 213 
PM CDT. 

THE TORNADO WILL BE NEAR...
  PILOT POINT BY 230 PM CDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3321 9706 3315 9697 3320 9692 3328 9685
      3342 9683 3342 9699

$$
000 
WWUS54 KFWD 241930
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT TUE APR 24 2007

TXC121-242000-
/O.CON.KFWD.TO.W.0024.000000T0000Z-070424T2000Z/
DENTON TX-
230 PM CDT TUE APR 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN DENTON COUNTY...

AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTH OF PILOT
POINT...OR ABOUT 13 MILES NORTH OF LAKE LEWISVILLE...MOVING NORTHEAST
AT 30 MPH.

THE TORNADO WILL BE NEAR...
  PILOT POINT BY 235 PM CDT...

DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3333 9701 3329 9695 3325 9689 3329 9684
      3342 9683 3342 9698

$$
000 
WWUS54 KFWD 241955
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT TUE APR 24 2007

TXC121-242005-
/O.EXP.KFWD.TO.W.0024.000000T0000Z-070424T2000Z/
DENTON TX-
255 PM CDT TUE APR 24 2007

...THE TORNADO WARNING FOR NORTHEASTERN DENTON COUNTY EXPIRES AT 300
PM CDT...

AT 255 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING HAS EXITED THE WARNED AREA AND THE WARNING WILL EXPIRE AT 
300 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3333 9701 3329 9695 3325 9689 3329 9684
      3342 9683 3342 9698

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:39 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 24, 12:39 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1239 PM CDT TUE APR 24 2007

.AVIATION...
JUST TIMING MODIFICATIONS WITH DISCREET/ELEVATED TSRA DEVELOPING
OVER MVFR STRATUS DECK...WITH NUMEROUS AREAS OF -RA/-SHRA THRU
20-21Z. WILL HANDLE THIS WITH VCTS WITH WDLY SCT NATURE INITIALLY
WITH SOME IFR CONDS/VSBYS THRU 21Z. AFTRWDS...COULD SEE CIGS OR
SCT VFR CONDS UNTIL DRYLINE/BKN LINE OF MORE SFC-BASED/SVR TSRA
ARRIVING IN 22-02Z TIME FRAME. EVEN AS THEY PASS...LG-SCALE ASCENT
SHOULD KEEP SOME -RA/-SHRA/MVFR CONDS ARND THRU 12Z-15Z WED...OR
UNTIL DRYLINE/PACK CD FNT CLEARS OUT LOW LVL MSTR. AN AWW MAY BE
NEED AGAIN SHORTLY FOR DFW/DAL AIRPORTS WITH ELEVATED TSRA AND
CG(S) COMING WITHIN 10 NM OF RUNWAYS. XPCT SEVERAL AMDS NEXT 24
HRS.

&&

.PREV DISCUSSION... /ISSUED 1102 AM CDT TUE APR 24 2007/

..SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH TEXAS THIS AFTERNOON...

UPDATE...
NWS FORT WORTH WILL CONDUCT A LIVE NOAA WEATHER RADIO BROADCAST ON
THE DEVELOPING SEVERE WEATHER SITUATION AT 1145 AM.

UPPER LEVEL LOW IS NOW TRANSLATING INTO THE WESTERN TX PANHANDLE AND
WESTERN KS. WARM AIR ADVECTION LIFT AHEAD OF THE SYSTEM HAS RESULTED
IN A RATHER BROAD AREA OF LIGHT RAIN/SPRINKLES ACROSS THE CWA THIS
MORNING. OVERALL LIFT IS ENHANCING...EVIDENT BY LIGHTING RETURNS
BETWEEN MWL AND DFW. VISIBLE SATELLITE IS SHOWING A BREAK IN CLOUD
COVER DEVELOPING FROM WICHITA FALLS...TO NEAR MINERAL WELLS...AND
SOUTHWEST TOWARD SAN ANGELO. DRY LINE/PACIFIC COLD FRONT HAS
TRIGGERED A BROKEN LINE OF ACTIVITY FROM SOUTHWEST OKLAHOMA TO SAN
ANGELO. DEWPOINTS IN THE UPPER 60S TO 70F ARE IN PLACE ACROSS THE
REGION...AND TEMPERATURES RAPIDLY INCREASE IN THE AREA OF BKN/SCT
CLOUD COVER. STRONG WINDS RUN A LARGE DEPTH OF THE ATMOSPHERE...AS
EXPECTED. REGIONAL PROFILERS INDICATE 40-45KTS AT 850MB...30KTS AT
700MB AND 55-60KTS AT 500MB PUNCHING INTO WESTERN TX. SEVERE WEATHER
LOOKS LIKELY THIS AFTERNOON ACROSS THE CWA...BUT CONVECTIVE MODE IS
STILL UNCERTAIN.

HEAVY RAINFALL WILL ALSO BE A CONCERN OVER OUR EASTERN AND
SOUTHEASTERN COUNTIES...WITH WIDESPREAD AREAS OF 2 INCH AMOUNTS
POSSIBLE...WITH LOCALLY HIGHER AMOUNTS OF 3-4 INCHES POSSIBLE.
HOWEVER...UNCERTAINTIES STILL EXIST ON WHERE EXACTLY THE BAND OF
HIGHEST RAINFALL WILL SET UP. COLLABORATION STILL ONGOING WITH THE
RFC AND WE WILL RECONSIDER THE NEED FOR A FLASH FLOOD WATCH WITH
ADDITIONAL GUIDANCE THIS AFTERNOON.

WE HAVE UPDATED POPS/WX GRIDS AND MADE A FEW TWEAKS TO HOURLY
PARAMETERS. UPDATES ALREADY AVAILABLE.

PREV DISCUSSION...

12Z AVIATION DISCUSSION.../ISSUED 651 AM CDT TUE APR 24 2007/
TIMING OF CONVECTIVE DEVELOPMENT AND CIGS ARE MAIN CONCERNS THIS TAF
PACKAGE. MVFR CIGS PREVAILING ACROSS NORTH TEXAS WITH OVC017 MOST
AREAS. EXPECT THE LOW CLOUDS TO PERSIST THROUGH LATE MORNING...THEN
SOME IMPROVEMENT EXPECTED BY AFTN. WILL MAINTAIN MVFR THROUGH MOST
OF THE AFTN AT BKN030 BUT MAY SEE SOME SCATTERING LATE IN THE AFTN
AS DRYLINE MIXES EASTWARD. STRONG UPPER LOW OVER THE SOUTHWEST US
WILL ALSO MOVE INTO THE SOUTHERN PLAINS LATER TODAY. ALL TERMINALS
ARE UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY. NORTH TEXAS IS
STRONGLY CAPPED PER 9Z ACARS SOUNDINGS...BUT WITH EXPECTED HEATING
LATER TODAY AND INCREASING UPWARD VERTICAL VELOCITIES AHEAD OF
APPROACHING SYSTEM...CAP WILL WEAKEN AND SHOULD SEE CONVECTION
DEVELOP ALONG/AHEAD OF DRYLINE LATE THIS AFTN/EARLY EVENING. FOR
NOW...WILL TEMPO +TSRA IN THE 23-01Z TIMEFRAME FOR THE METROPLEX
SITES...AS IT APPEARS THAT CAPPING WILL LIMIT CONVECTION UNTIL THEN.
MAY SEE SOME SCATTERED SHOWERS DEVELOP UNDER THE CAP THROUGHOUT THE
DAY...BUT WILL LEAVE OUT FOR NOW...AS TIMING/LOCATION WILL BE HARD
TO NAIL DOWN. AT WACO...WILL PREVAIL TSRA EARLY EVENING...WITH
ACTIVITY DIMINISHING BEFORE MIDNIGHT.

91/DUNN

DISCUSSION.../ISSUED 339 AM CDT TUE APR 24 2007/
AN UPPER LEVEL LOW NEAR THE FOUR CORNERS AREA THIS MORNING WILL MOVE
EAST INTO THE PLAINS TONIGHT. AS IT DOES...THE DRY LINE WILL MOVE
EAST FROM THE TEXAS/NEW MEXICO BORDER AT 08Z...INTO NORTH TEXAS THIS
AFTERNOON. MODEL FORECAST CAPES...AND VERTICAL WIND PROFILES
CONTINUE TO INDICATE A GOOD POTENTIAL FOR SUPERCELLS TO DEVELOP THIS
AFTERNOON ALONG AND AHEAD OF THE DRYLINE. LARGE HAIL...DAMAGING
WINDS...AND A FEW TORNADOES ARE POSSIBLE. HAVE JUST KEPT 20 PERCENT
POPS AREAWIDE FOR THIS MORNING FOR WHATEVER SHOWERS DEVELOP. THE
MAIN CHANCE OF RAIN AND THUNDERSTORMS WILL BE FROM MID AFTERNOON
THROUGH TONIGHT. THE 00Z RAOB SHOWED PRECIPITABLE WATER VALUES OF
1.33 INCHES AT KFWD WHICH IS 157 PERCENT OF NORMAL. AS THE STORMS
MOVE EAST INTO EVEN DEEPER MOISTURE TONIGHT...WE WILL SEE GENERAL 1
INCH RAINFALL AMOUNTS...WITH THE POTENTIAL FOR SOME 2 TO 3 INCH RAIN
TOTALS ACROSS THE AREAS SOUTHEAST OF AN TEMPLE...TO EMORY LINE. WILL
MENTION THE POTENTIAL FOR HEAVY RAIN AS WELL AS THE OTHER SEVERE
ELEMENTS IN THE HAZARDOUS WEATHER OUTLOOK...BUT NO FLASH FLOOD WATCH
WILL BE ISSUED AT THIS TIME.

THE HEAVY RAIN WILL END LATE TONIGHT...BUT WE WILL STILL SEE A
CHANCE OF SHOWERS AND THUNDERSTORMS INTO WEDNESDAY ACROSS THE
CENTRAL AND EASTERN ZONES AS THE UPPER LOW MOVES ACROSS KANSAS
INTO MISSOURI. THE TRAILING COLD FRONT WILL SWEEP THROUGH NORTH
TEXAS ON WEDNESDAY...BRINGING DRIER COOLER AIR TO THE REGION.
ANOTHER SHORTWAVE IS EXPECTED TO WORK ITS WAY SOUTHEAST IN THE
NORTHWESTERLY FLOW ALOFT FRIDAY INTO SATURDAY MORNING. ALTHOUGH
MOISTURE MAY BE SOMEWHAT LIMITED...THIS SYSTEM LOOKS IMPRESSIVE
ENOUGH TO RE-INTRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS FOR
FRIDAY AFTERNOON AND NIGHT. AFTERWARDS...IT LOOKS DRY FOR THE
REST OF THE FORECAST PERIOD WITH A WARMING TREND AS AN UPPER
RIDGE BUILDS. #58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  62  75  54  75 /  70  60  10  10  10
WACO, TX              78  65  78  52  78 /  70  80  20   0   0
PARIS, TX             76  64  74  53  74 /  60  80  30  10  10
DENTON, TX            77  63  77  52  76 /  70  50  10  10  10
MCKINNEY, TX          76  62  74  52  75 /  70  60  20  10  10
DALLAS, TX            78  63  75  55  76 /  70  70  10  10  10
TERRELL, TX           78  63  75  55  74 /  70  70  20  10  10
CORSICANA, TX         77  64  77  55  76 /  70  80  30  10   0
TEMPLE, TX            78  64  83  52  79 /  70  80  30   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21/58/05
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT TUE APR 24 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
151 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS
EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE
HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE
GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES
APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN
AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND
TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE
SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD
CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH
DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS.

AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD
FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS
BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND
TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST
PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN
2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY
OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS...
FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT
PROGRESSES...AND INTO EARLY WEDNESDAY MORNING.

RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY
CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY
PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY...
NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA.
ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH
FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS
COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY
SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON.

AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS
FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER
THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH
GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS
EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE
LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT.

05/

In the hours before

Special weather statement, Apr 24, 12:16 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 PM CDT TUE APR 24 2007

TXZ092-241745-
COOKE TX-
1216 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COOKE COUNTY

AT 1216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF SANGER...MOVING NORTHEAST AT 50
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG AND GAINESVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3343 9731 3342 9693 3385 9692 3382 9715

92
Special weather statement, Apr 24, 12:27 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 PM CDT TUE APR 24 2007

TXZ117-118-241800-
PARKER TX-TARRANT TX-
1227 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN PARKER COUNTY
  TARRANT COUNTY

AT 1225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF BENBROOK...MOVING NORTHEAST AT 40
MPH.  OTHER STRONG STORMS WERE LOCATED BETWEEN BENBROOK AND
WEATHERFORD.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...AZLE...BENBROOK
...BLUE MOUND...CROWLEY...EAGLE MOUNTAIN...FORT WORTH...HALTOM
CITY...HASLET...KELLER...LAKE WORTH...LAKESIDE...NORTH RICHLAND
HILLS...RICHLAND HILLS...RIVER OAKS...SAGINAW...SOUTHLAKE
...SPRINGTOWN...WATAUGA...WEATHERFORD ...AND WHITE SETTLEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED
FOR PORTIONS OF TARRANT AND PARKER COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3256 9787 3256 9734 3297 9711 3299 9770

07
Special weather statement, Apr 24, 12:34 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 PM CDT TUE APR 24 2007

TXZ100-115-241800-
YOUNG TX-STEPHENS TX-
1234 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN STEPHENS COUNTY
  SOUTHWESTERN YOUNG COUNTY

AT 1234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF ALBANY...MOVING EAST AT 35
MPH.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3291 9932 3274 9927 3289 9869 3310 9879
Special weather statement, Apr 24, 1:08 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
108 PM CDT TUE APR 24 2007

TXZ130>132-241845-
HOOD TX-ERATH TX-SOMERVELL TX-
108 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL ERATH COUNTY
  HOOD COUNTY
  SOMERVELL COUNTY

AT 108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF STEPHENVILLE...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...GRANBURY...OAK
TRAIL SHORES AND DINOSAUR VALLEY STATE PARK.

A SECOND STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF GRANBURY IN
HOOD COUNTY. THIS STORM WAS ALSO MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3218 9820 3202 9809 3225 9762 3255 9762
      3256 9783
Special weather statement, Apr 24, 1:38 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
138 PM CDT TUE APR 24 2007

TXZ093-103-104-241915-
GRAYSON TX-DENTON TX-COLLIN TX-
138 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COLLIN COUNTY
  NORTHEASTERN DENTON COUNTY
  SOUTHERN GRAYSON COUNTY

AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 5 MILES NORTHWEST OF FLOWER MOUND...MOVING
NORTHEAST AT 30 MPH. ON ITS PRESENT COURSE THIS STORMS WILL MOVE
INTO EXTREME NORTHEAST DENTON...AND PORTIONS OF GRAYSON AND COLLIN
COUNTIES AFTER 145 PM. A SEVERE WEATHER WARNING WILL LIKELY BE
REQUIRED IN THESE AREAS.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...CELINA...
DORCHESTER...FAIRVIEW...FRISCO...GUNTER...HOWE...LOWRY CROSSING...
MCKINNEY...PILOT POINT...PRINCETON...PROSPER...TOM BEAN AND VAN
ALSTYNE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3341 9702 3331 9700 3313 9682 3316 9628
      3366 9645

07/BB
Local storm report, Apr 24, 1:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             NEWCASTLE               33.19N  98.74W
04/24/2007  E0.75 INCH       YOUNG              TX   LAW ENFORCEMENT

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 12:03 PM CDTSevere Thunderstorm WarningFWDYoung57 min
Apr 24, 12:04 PM CDTSpecial Weather StatementFWDParker56 min
Apr 24, 12:16 PM CDTSpecial Weather StatementFWDCooke29 min
Apr 24, 12:27 PM CDTSpecial Weather StatementFWDTarrant33 min
Apr 24, 12:34 PM CDTSpecial Weather StatementFWDStephens26 min
Apr 24, 12:52 PM CDTSevere Thunderstorm WarningFWDYoung53 min
Apr 24, 1:08 PM CDTSpecial Weather StatementFWDHood, Somervell37 min
Apr 24, 1:23 PM CDTSevere Thunderstorm WarningFWDHood, Somervell67 min
Apr 24, 1:27 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant63 min
Apr 24, 1:38 PM CDTSpecial Weather StatementFWDCollin37 min
Apr 24, 1:46 PM CDTTornado WarningFWDHood, Johnson44 min
Apr 24, 1:52 PM CDTSevere Thunderstorm WarningFWDStephens53 min
Apr 24, 2:03 PM CDTSevere Thunderstorm WarningFWDTarrant57 min
Apr 24, 2:04 PM CDTFlash Flood WarningFWDDenton, Tarrant4 hr
Apr 24, 2:20 PM CDTTornado WarningFWDTarrant40 min
Apr 24, 2:23 PM CDTTornado WarningFWDStephens28 min
Apr 24, 2:30 PM CDTSevere Thunderstorm WarningFWDDallas60 min
Apr 24, 2:31 PM CDTSevere Thunderstorm WarningFWDJack59 min
Apr 24, 2:34 PM CDTSevere Thunderstorm WarningFWDGrayson28 min
Apr 24, 2:42 PM CDTFlash Flood WatchFWDAnderson, Bell, Falls, Freestone, Henderson, Hill and 6 more16 hr
Apr 24, 2:47 PM CDTSevere Thunderstorm WarningFWDPalo Pinto45 min
Apr 24, 2:52 PM CDTSevere Thunderstorm WarningFWDCollin53 min
Apr 24, 2:54 PM CDTSevere Thunderstorm WarningFWDMontague, Wise66 min
Apr 24, 3:06 PM CDTSpecial Weather StatementFWDLamar24 min
Apr 24, 3:18 PM CDTSpecial Weather StatementFWDMills27 min
Apr 24, 3:35 PM CDTFlash Flood WarningFWDWise3 hr
Apr 24, 3:41 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt64 min
Apr 24, 3:53 PM CDTSpecial Weather StatementFWDHamilton37 min
Apr 24, 4:16 PM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 24, 4:33 PM CDTSpecial Weather StatementFWDLamar27 min
Apr 24, 4:35 PM CDTSpecial Weather StatementFWDHamilton25 min
Apr 24, 4:44 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto61 min
Apr 24, 4:55 PM CDTSpecial Weather StatementFWDSomervell35 min
Apr 24, 5:05 PM CDTSpecial Weather StatementFWDDenton25 min
Apr 24, 5:13 PM CDTFlash Flood WarningFWDCooke, Grayson4 hr
Apr 24, 5:20 PM CDTSevere Thunderstorm WarningFWDParker55 min
Apr 24, 5:22 PM CDTSevere Thunderstorm WarningFWDComanche53 min
Apr 24, 5:48 PM CDTSevere Thunderstorm WarningFWDPalo Pinto12 min
Apr 24, 5:49 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
Apr 24, 6:04 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens56 min
Apr 24, 6:15 PM CDTSevere Thunderstorm WarningFWDParker60 min
Apr 24, 6:22 PM CDTSevere Thunderstorm WarningFWDDenton53 min
Apr 24, 6:23 PM CDTSpecial Weather StatementFWDComanche37 min
Apr 24, 6:28 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Apr 24, 6:33 PM CDTSevere Thunderstorm WarningFWDTarrant48 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningFWDPalo Pinto55 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.